Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the central limit theorem in $R_k$


Author: R. Ranga Rao
Journal: Bull. Amer. Math. Soc. 67 (1961), 359-361
DOI: https://doi.org/10.1090/S0002-9904-1961-10615-0
MathSciNet review: 0133150
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bergström, On the central limit theorem in $R\sb k, k>1$, Skand. Aktuarietidskr. vol. 28 (1945) pp. 106-127. MR 15704
  • 2. H. Bergström, On the central limit theorem in the case of not equally distributed random variables, Skand. Aktuarietidskr. vol. 33 (1949) pp. 37-62. MR 32113
  • 3. A. C. Berry, On the accuracy of Gaussian approximation to the sum of independent variates, Trans. Amer. Math. Soc. vol. 49 (1941) pp. 122-136. MR 3498
  • 4. H. Cramér, Random variables and probability distributions, Cambridge Tracts, No. 36, 1937.
  • 5. C. G. Esseen, Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law, Acta. Math. vol. 77 (1945) pp. 1-125. MR 14626
  • 6. D. L. Wallace, Asymptotic approximations to distributions, Ann. Math. Statist. vol. 29 (1958) pp. 635-654. MR 97109


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10615-0

American Mathematical Society